# SDR REXA2018121071217

- Difficulty date: October 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-830
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] [ FS= 693 TO FS= 830, 9LBL/9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-245)COMPLETE: DUE TO EXCESSIVE COMBINATION OF CORROSION DAMAGE ON SIDE SEAT RAILS IN SECTIONS [ FS= 661+32 TO FS= 693, 9LBL/9RBL ] AND [ FS= 693 TO FS= 830, 9LBL/9RBL PER CRJ-900 SRM 53-41-49,FLOOR SEAT RAILS WERE REPLACED PER AMM 53-00-49.
